Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Numerical Solution of an Optimal Control Problem in Cancer Treatment : Combined Radio and Anti-Angiogenic Therapy

Title data

Chudej, Kurt ; Wagner, Lisa ; Pesch, Hans Josef:
Numerical Solution of an Optimal Control Problem in Cancer Treatment : Combined Radio and Anti-Angiogenic Therapy.
In: IFAC-PapersOnLine. Vol. 48 (2015) Issue 1 . - pp. 665-666.
ISSN 2405-8963
DOI: https://doi.org/10.1016/j.ifacol.2015.05.082

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Auch erschienen in: Breitenecker, Felix ; Kugi, Andreas ; Troch, Inge (Hrsg.): 8th Vienna International Conference on Mathematical Modelling (MATHMOD 2015). Wien: International Federation of Automatic Control, 2015
Keywords: tumor treatment; optimal control; radiotherapy; anti-angiogenic treatment
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics in Engineering Sciences - Univ.-Prof. Dr. Hans-Josef Pesch
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen > CLehrstuhl Wissenschaftliches Rechnen - Univ.-Prof. Dr. Mario Bebendorf
Profile Fields
Profile Fields > Advanced Fields
Profile Fields > Advanced Fields > Nonlinear Dynamics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 26 Feb 2015 06:09
Last Modified: 15 Oct 2018 07:25
URI: https://eref.uni-bayreuth.de/id/eprint/7561